# SDR SIMA2012052005

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,235 hours, 14,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Burned Out
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4129 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT BULB BURNED OUT FORWARD IN CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT PER STANDARD MAINTENANCE PROCEDURES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
